side effects from Humira

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sweetbabyray
Regular Member


Date Joined Mar 2010
Total Posts : 80
   Posted 8/19/2010 7:11 AM (GMT -7)   
Hello.
 
I have been on Humira for over a year.  Before I was on Humira my Blood Pressure was a little high but not that bad.  (i didnt take meds for BP)  A mth or so after being on Humira my BP went up 150/105.  Im 27, not overweight, and I would say I am in good shape. My doctor started me on BP meds... long story short... a few mths ago I felt horriable, nauseous, headache, dizzy, and my bp was up.  I went to er because of my BP and they said I had anxiety.  This didnt really go away.  I stopped taking my Humira because of all these "issues" going on.... I just felt horrible and wasnt sure if I was fighting a bug.  I ended up stopping humira for a few mths.  The last 2 mths I have felt great...I felt like I had energy.  After talking to my gasterologist 3 wks ago he really wanted me to go back on my Humira.  I had to do the loading dose again because of the length of time I was off the med.  I did the leading dose and am due for a shot this week... I feel the same way as I did a few mths ago.  I am soooo dizzy, nauseaous...and my bp is back up for 157/102.  For the past week I feel worthless...I have NO energy and get home from work and just sleep.... CAN ANYONE RELATE TO THIS???
 
I went to my PCP yesterday and he is going to send me to a neurologist.... but he thinks it could be a possible side effect from my humira.  I have tried to call my gi doc and am waiting for him to call me back :-)
  

kimberlayn
Regular Member


Date Joined Jul 2007
Total Posts : 239
   Posted 8/19/2010 11:59 PM (GMT -7)   
I had really bad side effects from humira too. after the loading doses I started getting the joint pain, worst in my hands, then the fatigue started. first it was just for a few days after the injection, but over time it became continuous, along with the joint pain. the hair loss was annoying, and the first 2 days after an injection i could barely make it out of bed. i switched to remicade and the side effects stopped completely, it was amazing! i will never go back on humira, like my doctor said, it was a major quality of life issue. i hope you feel better soon and are able to work with your doctor on finding other options.

sweetbabyray
Regular Member


Date Joined Mar 2010
Total Posts : 80
   Posted 8/20/2010 10:54 AM (GMT -7)   
do you think it could be possible to not experience any side effects right away? I was on Humira last year and didnt feel this way... this is just too weird!
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 2:57 PM (GMT -7)
There are a total of 2,733,711 posts in 301,145 threads.
View Active Threads


Who's Online
This forum has 151278 registered members. Please welcome our newest member, northerner.
422 Guest(s), 16 Registered Member(s) are currently online.  Details
cupcakespinkgal, Katie95, notsosicklygirl, blueberrymuffin, northerner, Scaredy Cat, Hoshie, rocckyd, Mad Martha, jabele, pmm73, FL, Jean123!, The king, julymorning, Graytech


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer